# SDR USAA970232

- Difficulty date: July 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N444US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24862
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871132
- Condition: Cracked
- Location: Service Door
- Part time: 19,972 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING 'Q-6' CHECK VISUAL INSPECTION, FOUND .187 INCH CRACK AT FORWARD SERVICE DOOR LOWER HINGE CUT OUT SKIN.  INSTALLED DOUBLER, REPAIRED PER EA 42619.  (X)
